Alert archive / Pennsylvania / Flash Flood Warnings in 2011
Flash Flood Warning 14, NWS State College, PA
NWS State College, PA issued this flash flood warning at Apr 28, 2011, 6:13 AM EDT for Lebanon County, Schuylkill County, Pennsylvania. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2011, 6:13 AM EDT (10:13 UTC)
- Expired
- Apr 28, 2011, 10:15 AM EDT
- In force
- 4 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lebanon County, PA, Schuylkill County, PA
The radar
The State College radar (KCCX), 152 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 10.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1143 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 283 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 14.0
The text
As transmitted, in the capitals the NWS used until 2016.
468
WGUS51 KCTP 281013
FFWCTP
PAC075-107-281415-
/O.NEW.KCTP.FF.W.0014.110428T1013Z-110428T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
613 AM EDT THU APR 28 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LEBANON COUNTY...
SCHUYLKILL COUNTY...
* UNTIL 1015 AM EDT...
* AT 601 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FALLING FROM NUMEROUS...TRAINING THUNDERSTORMS
OVER LEBANON AND SCHUYLKILL COUNTIES...AND EXTENDING SOUTHWEST
THROUGH THE GREATER YORK AND HARRISBURG AREAS.
* DOPPLER RADAR ESTIMATED THAT AROUND 2 INCHES HAS FALLEN OVER PARTS
OF THE WARNED AREA DURING THE PAST FEW HOURS...AND AN ADDITIONAL 1
TO 2 INCHES OF RAIN IS LIKELY THROUGH THE MID MORNING HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ANNVILLE...
CORNWALL...LEBANON...MYERSTOWN...PALMYRA...ASHLAND...FRACKVILLE...
MAHANOY CITY...MINERSVILLE...POTTSVILLE...SCHUYLKILL HAVEN...
SHENANDOAH...ST. CLAIR AND TAMAQUA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. TURN AROUND...DON'T DROWN! NEVER TRY
TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE
RISING WATER MOVE UP TO HIGHER GROUND.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN.
&&
LAT...LON 4064 7599 4058 7602 4058 7606 4051 7625
4050 7644 4032 7615 4025 7630 4024 7644
4020 7657 4048 7668 4056 7654 4066 7670
4080 7631 4088 7629 4095 7621 4090 7605
4091 7600 4073 7576
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 4:02 AM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Apr 28, 4:02 AM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 402 AM EDT THU APR 28 2011 .SYNOPSIS... A COLD FRONT WILL PUSH EAST ACROSS THE REGION TODAY. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED...SOME CONTAINING HEAVY RAINFALL AND GUSTY WINDS. COOLER...AND DRIER AIR WILL ARRIVE AFTER THE FRONT PASSES AND WILL LAST INTO FRIDAY. A SLOW MOVING FRONTAL BOUNDARY WILL MOVE INTO THE REGION LATE SUNDAY AND MAY LINGER WITH CLOUDY AND SHOWERY WEATHER INTO THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL NOON TODAY/... LINE OF STORMS WITH BOWING SEGMENTS WILL BE MOVING THROUGH THE ERN HALF OF THE AREA. HEAVY RAIN WAS BRIEF...MULTIPLE FFWS NEEDED - ESP IN THE NRN TIER WHERE HEAVY RAIN HAS BEEN FALLING EACH EVENING FOR THE PAST 3 DAYS. WILL REVISIT THE ENDING TIME OF THE FFA SOON...AS MOST OF THE HEAVY RAIN SHOULD BE OUT OF THE AREA AROUND THE CURR ENDING TIME. BUT...ADDITIONAL SCT SHRA SHOULD OCCUR THROUGH MUCH OF THE AM. && .SHORT TERM /NOON TODAY THROUGH 6 PM FRIDAY/... PERSISTENCE FORECAST IN STORE FOR THESE PERIODS OF THE FCST...AS LITTLE CHANGE SEEMED TO BE IN ORDER...AND ACTIVE CURRENT WEATHER PRECLUDES FURTHER DIAGNOSES. THE NEXT ROUND OF SHOWERS LOOKS TO BE LATE THIS MORNING...BUT SHOULD BE HELD TO MAINLY THE NWRN COS. WILL DECREASE POPS APPROPRIATELY. WINDS COULD TOP 20KTS IN THE NW CLOSER TO THE LOW PRES AREA...AND SOME GUSTS NEAR 40KT POSSIBLE. BUT WILL HOLD OFF ON AN ADVY FOR THE TIME BEING. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... AFTER A NUMBER OF DAYS WITH SHOWERS AND THUNDERSTORMS THIS COMING WEEKEND LOOKS TO BE SUNNY AND DRY WITH SEASONABLE TEMPS. LATE SUNDAY NIGHT A WARM FRONT WILL BRING SHOWERS INTO WESTERN PA. GEFS SHOWS THIS FRONTAL BOUNDARY MOVING SLOWLY ACROSS THE STATE WITH LIGHT SHOWERS AND CLOUDY WEATHER THROUGH TUESDAY. THE 00Z ECMWF IS MUCH MORE AGGRESSIVE WITH THIS SYSTEM BY MIDWEEK AS THE PATTERN BECOMES NEGATIVELY TILTED. HAVE LEANED TOWARD THE MORE PROGRESSIVE SOLUTION WITH GENERALLY BELOW NORMAL TEMPS FOR THE BEGINNING OF NEXT WEEK AND CHANCE POPS. THERE IS SOME UNCERTAINTY WITH HOW FAST THIS FRONT WILL MOVE THROUGH THE AREA AND HOW MUCH RAIN WILL FALL. HOWEVER...AT THIS POINT IT LOOKS TO BE SLIGHTLY WETTER THAN NORMAL AND SLIGHTLY BELOW NORMAL TEMPS. && .AVIATION /08Z THURSDAY THROUGH MONDAY/... LATE NIGHT SCATTERED ISOLATED THUNDERSTORMS AND WIDESPREAD SHOWERS CONTINUE TO SPREAD ACROSS CENTRAL PA OVERNIGHT. THESE SHOWERS AND STORMS WILL MOVE TO THE NE AND SHOULD PERSIST THROUGH EARLY MORNING. WIDESPREAD VFR FLYING CONDITIONS CURRENTLY...EXCEPT IN AND AROUND THUNDERSTORMS WHERE IFR CIGS AND VSBYS WILL OCCUR. POSSIBLE WIND GUSTS OF UPWARDS OF 50MPH IN AND AROUND THUNDERSTORMS IS POSSIBLE. THE MAJOR THREAT OF THESE STORMS IS GUSTY WINDS AND HEAVY RAIN. VFR WILL DOMINATE TOWARDS DAYLIGHT...THOUGH AREAS OF IFR CIGS AND VSBYS WILL ACCOMPANY THE TSRA. LLWS AND STRONG WINDS ALOFT IS THE OTHER ISSUE FOR THE NEXT 24 HOURS. STRONG LLWS OF UPWARDS OF 50-60KTS WILL AFFECT ALL TAF SITES..CONTINUING THROUGH 15Z IN THE KMDT TO KLNS AREAS. WE SWAP THE LLWS FOR DEEP MECHANICAL MIXING AND A GOOD CHANCE FOR STRONG/GUSTY WSW SFC WINDS IN THE WAKE OF THE CFROPA THURSDAY OVER CENTRAL AND WRN PENN. SFC WIND GUSTS OF 30-40 KTS LIKELY DURING THE DAY WITH STRONG WINDS CONTINUING ALOFT...ESP ACROSS THE HIGHER TERRAIN FROM KJST TO KBFD...WHERE THE COOLER/MOIST UPSLOPE FLOW INTO THE MTNS WILL FORM MVFR TO IFR BKN-OVC CLOUDS. SCATTERED SHOWERS TOMORROW AFTERNOON COULD BRING TEMPORARY CONDITIONS OF MVFR CIGS THOUGH MOST SHOWERS SHOULD BE LIGHT...WINDS LOOK TO CEASE SHORTLY AFTER O2Z AS THE INVERSION STRENGTHENS. OUTLOOK... THU NIGHT/FRI...SCTD MVFR CIGS EARLY..OTHERWISE VFR. SAT AND SAT NIGHT...MAINLY VFR AS A LARGE AREA OF HIGH PRESSURE AND RELATIVELY LIGHT WIND DRIFTS EAST ACROSS THE REGION. SUN...VFR WITH INCREASED CHANCE AFTERNOON SHOWERS AS A COLD FRONT APPROACHES. MON...VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR PAZ006-011- 012-017>019-024>028-033>037-041-042-045-046-049>053-056. && SYNOPSIS...DANGELO NEAR TERM...DANGELO SHORT TERM...DANGELO LONG TERM...KREKELER AVIATION...LAMBERT/CERU
Hazardous weather outlook, Apr 28, 4:55 AM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 455 AM EDT THU APR 28 2011 PAZ004>006-010>012-017>019-024>027-033>035-045-290900- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- SOMERSET-BEDFORD-FULTON-SOUTHERN CLINTON- 455 AM EDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ053-057>059-065-290900- COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-YORK- 455 AM EDT THU APR 28 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...SEVERE THUNDERSTORM WATCH 246 IN EFFECT UNTIL 7 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ028-036-037-041-042-046-049>052-056-063-064-290900- JUNIATA-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING- UNION-SNYDER-MONTOUR-NORTHUMBERLAND-PERRY-CUMBERLAND-ADAMS- 455 AM EDT THU APR 28 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ066-290900- LANCASTER- 455 AM EDT THU APR 28 2011 ...SEVERE THUNDERSTORM WATCH 246 IN EFFECT UNTIL 7 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 28, 4:35 AM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
435 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND GST JOHNSTOWN AIRPORT 40.32N 78.83W
04/26/2011 M61 MPH CAMBRIA PA ASOS
0340 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
04/26/2011 CAMBRIA PA 911 CALL CENTER
TREES DOWN ON FRANKSTOWN RD
0353 PM TSTM WND DMG EBENSBURG 40.49N 78.73W
04/26/2011 CAMBRIA PA 911 CALL CENTER
REPORTS OF TREES DOWN SE OF EBENSBURG IN CAMBRIA AND
CROYLE TOWNSHIPS.
0440 PM HAIL TYRONE 40.68N 78.25W
04/26/2011 M1.00 INCH BLAIR PA TRAINED SPOTTER
QUARTER SIZED HAIL
0545 PM TSTM WND DMG NORTHERN CAMBRIA 40.67N 78.78W
04/26/2011 CAMBRIA PA 911 CALL CENTER
TREES DOWN IN SUSQUEHANNA TWP.
0615 PM HAIL LOCK HAVEN 41.14N 77.45W
04/26/2011 M1.75 INCH CLINTON PA PUBLIC
GOLF BALL HAIL
0615 PM HAIL LOCK HAVEN 41.14N 77.45W
04/26/2011 M2.00 INCH CLINTON PA TRAINED SPOTTER
SILVER DOLLAR SIZE HAIL
0615 PM HAIL LOCK HAVEN 41.14N 77.45W
04/26/2011 M1.75 INCH CLINTON PA TRAINED SPOTTER
GROUND COVERED IN HAIL
0615 PM HAIL LOCK HAVEN 41.14N 77.45W
04/26/2011 M1.75 INCH CLINTON PA TRAINED SPOTTER
NUMEROUS WINDOWS BROKEN
0615 PM TSTM WND DMG LOCK HAVEN 41.14N 77.45W
04/26/2011 CLINTON PA TRAINED SPOTTER
TREES AND WIRES DOWN. WOMAN TRAPPED IN CAR SURROUNDED
BY LIVE WIRES
0625 PM HAIL 3 E LOCK HAVEN 41.14N 77.40W
04/26/2011 M1.00 INCH CLINTON PA PUBLIC
CARS DAMAGED ON RTE 220
0625 PM TSTM WND DMG WOOLRICH 41.19N 77.38W
04/26/2011 CLINTON PA PUBLIC
6-8 LARGE TREES UPROOTED AND POWER OUTAGES
0650 PM TSTM WND GST ALTOONA AIRPORT 40.30N 78.32W
04/26/2011 M60 MPH BLAIR PA ASOS
0800 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
04/26/2011 MIFFLIN PA 911 CALL CENTER
WIDESPREAD WIND DAMAGE. SILO BLOWN OVER. BARN AND
TRACTOR TRAILER DAMAGED.
0830 PM TSTM WND DMG MIFFLINBURG 40.92N 77.05W
04/26/2011 UNION PA 911 CALL CENTER
TREES DOWN. POWER OUT IN THE TOWN
0855 PM TSTM WND DMG WASHINGTONVILLE 41.05N 76.68W
04/26/2011 MONTOUR PA 911 CALL CENTER
TREES DOWN
0945 PM FLASH FLOOD DUSHORE 41.53N 76.40W
04/26/2011 SULLIVAN PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED. SEVERAL HOUSES DAMAGED DUE TO
HIGH WATER AND TWO WATER RESCUES IN CHERRY AND COLLEY
TWPS. GERMAN ST BRIDGE SR 220 DAMAGED FROM FLOOD WATERS.
ABOUT 30 DUSHORE RESIDENTS DISPLACED DUE TO FLOODING IN
DOWNTOWN DUSHORE.
1115 PM TSTM WND DMG 1 WNW FREDERICKSBURG 40.46N 76.44W
04/26/2011 LEBANON PA FIRE DEPT/RESCUE
STRUCTURAL DAMAGE AND MULTIPLE TREES DOWN ON MTN DR NR
FOREST DR AND N. MECHANIC ST
0510 PM TSTM WND DMG DUBOIS 41.12N 78.76W
04/27/2011 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN IN THE CITY
0515 PM TSTM WND DMG DUBOIS 41.12N 78.76W
04/27/2011 CLEARFIELD PA 911 CALL CENTER
SHED DAMAGED AND TREE DOWN ON QUARRY AVE. PUBLIC
REPORTED A FUNNEL CLOUD
0629 PM TSTM WND DMG E AUSTIN 41.64N 78.09W
04/27/2011 POTTER PA 911 CALL CENTER
SEVERAL TREES DOWN AND WATER OVER ROADS.
0715 PM TSTM WND DMG NEWPORT 40.48N 77.13W
04/27/2011 PERRY PA 911 CALL CENTER
TREES DOWN
0750 PM TSTM WND DMG ELKLAND 41.99N 77.31W
04/27/2011 TIOGA PA 911 CALL CENTER
SEVERAL TREES DOWN ON POWER LINES.
1130 PM HAIL MORRISDALE 40.95N 78.23W
04/27/2011 E0.88 INCH CLEARFIELD PA NWS EMPLOYEE
1205 AM HAIL 4 W NANTY GLO 40.47N 78.91W
04/28/2011 M0.50 INCH CAMBRIA PA TRAINED SPOTTER
WIND GUSTS MEASURED AT 38 MPH WITH THE HAIL.
1230 AM TSTM WND DMG GARRETT 39.86N 79.06W
04/28/2011 SOMERSET PA 911 CALL CENTER
ONE TREE DOWN
1244 AM HAIL BERLIN 39.92N 78.95W
04/28/2011 E1.00 INCH SOMERSET PA PUBLIC
0115 AM FLASH FLOOD WESTFIELD 41.92N 77.54W
04/28/2011 TIOGA PA EMERGENCY MNGR
SMALL STREAMS OUT OF THEIR BANKS. SOME ROAD WASHOUTS
REPORTED IN WESTFIELD TOWNSHIP.
0115 AM FLASH FLOOD HECTOR 41.86N 77.62W
04/28/2011 POTTER PA EMERGENCY MNGR
SMALL STREAMS OUT OF THEIR BANKS. SOME ROAD WASHOUTS IN
HECTOR TOWNSHIP.
0135 AM HAIL MARTINSBURG 40.31N 78.32W
04/28/2011 E1.25 INCH BLAIR PA PUBLIC
0250 AM TSTM WND DMG CENTRE HALL 40.84N 77.68W
04/28/2011 CENTRE PA 911 CALL CENTER
TREES DOWN.
0250 AM TSTM WND DMG BOALSBURG 40.77N 77.79W
04/28/2011 CENTRE PA 911 CALL CENTER
TREES DOWN.
0257 AM TSTM WND DMG LUCY FURNACE 40.39N 77.89W
04/28/2011 MIFFLIN PA 911 CALL CENTER
TREES DOWN.
0320 AM TSTM WND DMG MCALISTERVILLE 40.63N 77.28W
04/28/2011 JUNIATA PA PUBLIC
TREES DOWN
0415 AM TSTM WND DMG BIGLERVILLE 39.93N 77.25W
04/28/2011 ADAMS PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP1100026 CTP1100027 CTP1100029 CTP1100028 CTP1100030
CTP1100031 CTP1100032 CTP1100034 CTP1100035 CTP1100036 CTP1100033
CTP1100044 CTP1100042 CTP1100037 CTP1100038 CTP1100039 CTP1100041
CTP1100043 CTP1100045 CTP1100046 CTP1100048 CTP1100047 CTP1100049
CTP1100050 CTP1100052 CTP1100051 CTP1100058 CTP1100053 CTP1100054
CTP1100061 CTP1100055 CTP1100056 CTP1100057 CTP1100059 CTP1100060
DANGELOLocal storm report, Apr 28, 4:37 AM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
437 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM HAIL DAUPHIN 40.37N 76.93W
04/28/2011 E1.00 INCH DAUPHIN PA PUBLIC
&&
EVENT NUMBER CTP1100062
DANGELOLocal storm report, Apr 28, 5:05 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
505 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 AM TSTM WND DMG LECK KILL 40.72N 76.60W
04/28/2011 NORTHUMBERLAND PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP1100063
DANGELOLocal storm report, Apr 28, 5:06 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
506 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 AM TSTM WND DMG REBUCK 40.72N 76.75W
04/28/2011 NORTHUMBERLAND PA 911 CALL CENTER
TREE ON HOUSE
&&
EVENT NUMBER CTP1100064
DANGELOLocal storm report, Apr 28, 5:12 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
512 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND GST JOHNSTOWN AIRPORT 40.32N 78.83W
04/26/2011 M61 MPH CAMBRIA PA ASOS
0340 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
04/26/2011 CAMBRIA PA 911 CALL CENTER
TREES DOWN ON FRANKSTOWN RD
0353 PM TSTM WND DMG EBENSBURG 40.49N 78.73W
04/26/2011 CAMBRIA PA 911 CALL CENTER
REPORTS OF TREES DOWN SE OF EBENSBURG IN CAMBRIA AND
CROYLE TOWNSHIPS.
0440 PM HAIL TYRONE 40.68N 78.25W
04/26/2011 M1.00 INCH BLAIR PA TRAINED SPOTTER
QUARTER SIZED HAIL
0545 PM TSTM WND DMG NORTHERN CAMBRIA 40.67N 78.78W
04/26/2011 CAMBRIA PA 911 CALL CENTER
TREES DOWN IN SUSQUEHANNA TWP.
0615 PM HAIL LOCK HAVEN 41.14N 77.45W
04/26/2011 M1.75 INCH CLINTON PA PUBLIC
GOLF BALL HAIL
0615 PM HAIL LOCK HAVEN 41.14N 77.45W
04/26/2011 M2.00 INCH CLINTON PA TRAINED SPOTTER
SILVER DOLLAR SIZE HAIL
0615 PM HAIL LOCK HAVEN 41.14N 77.45W
04/26/2011 M1.75 INCH CLINTON PA TRAINED SPOTTER
GROUND COVERED IN HAIL
0615 PM HAIL LOCK HAVEN 41.14N 77.45W
04/26/2011 M1.75 INCH CLINTON PA TRAINED SPOTTER
NUMEROUS WINDOWS BROKEN
0615 PM TSTM WND DMG LOCK HAVEN 41.14N 77.45W
04/26/2011 CLINTON PA TRAINED SPOTTER
TREES AND WIRES DOWN. WOMAN TRAPPED IN CAR SURROUNDED
BY LIVE WIRES
0625 PM HAIL 3 E LOCK HAVEN 41.14N 77.40W
04/26/2011 M1.00 INCH CLINTON PA PUBLIC
CARS DAMAGED ON RTE 220
0625 PM TSTM WND DMG WOOLRICH 41.19N 77.38W
04/26/2011 CLINTON PA PUBLIC
6-8 LARGE TREES UPROOTED AND POWER OUTAGES
0650 PM TSTM WND GST ALTOONA AIRPORT 40.30N 78.32W
04/26/2011 M60 MPH BLAIR PA ASOS
0800 PM TSTM WND DMG LEWISTOWN 40.60N 77.57W
04/26/2011 MIFFLIN PA 911 CALL CENTER
WIDESPREAD WIND DAMAGE. SILO BLOWN OVER. BARN AND
TRACTOR TRAILER DAMAGED.
0830 PM TSTM WND DMG MIFFLINBURG 40.92N 77.05W
04/26/2011 UNION PA 911 CALL CENTER
TREES DOWN. POWER OUT IN THE TOWN
0855 PM TSTM WND DMG WASHINGTONVILLE 41.05N 76.68W
04/26/2011 MONTOUR PA 911 CALL CENTER
TREES DOWN
0945 PM FLASH FLOOD DUSHORE 41.53N 76.40W
04/26/2011 SULLIVAN PA EMERGENCY MNGR
NUMEROUS ROADS CLOSED. SEVERAL HOUSES DAMAGED DUE TO
HIGH WATER AND TWO WATER RESCUES IN CHERRY AND COLLEY
TWPS. GERMAN ST BRIDGE SR 220 DAMAGED FROM FLOOD WATERS.
ABOUT 30 DUSHORE RESIDENTS DISPLACED DUE TO FLOODING IN
DOWNTOWN DUSHORE.
1115 PM TSTM WND DMG 1 WNW FREDERICKSBURG 40.46N 76.44W
04/26/2011 LEBANON PA FIRE DEPT/RESCUE
STRUCTURAL DAMAGE AND MULTIPLE TREES DOWN ON MTN DR NR
FOREST DR AND N. MECHANIC ST
0510 PM TSTM WND DMG DUBOIS 41.12N 78.76W
04/27/2011 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN IN THE CITY
0515 PM TSTM WND DMG DUBOIS 41.12N 78.76W
04/27/2011 CLEARFIELD PA 911 CALL CENTER
SHED DAMAGED AND TREE DOWN ON QUARRY AVE. PUBLIC
REPORTED A FUNNEL CLOUD
0629 PM TSTM WND DMG E AUSTIN 41.64N 78.09W
04/27/2011 POTTER PA 911 CALL CENTER
SEVERAL TREES DOWN AND WATER OVER ROADS.
0715 PM TSTM WND DMG NEWPORT 40.48N 77.13W
04/27/2011 PERRY PA 911 CALL CENTER
TREES DOWN
0750 PM TSTM WND DMG ELKLAND 41.99N 77.31W
04/27/2011 TIOGA PA 911 CALL CENTER
SEVERAL TREES DOWN ON POWER LINES.
1130 PM HAIL MORRISDALE 40.95N 78.23W
04/27/2011 E0.88 INCH CLEARFIELD PA NWS EMPLOYEE
1205 AM HAIL 4 W NANTY GLO 40.47N 78.91W
04/28/2011 M0.50 INCH CAMBRIA PA TRAINED SPOTTER
WIND GUSTS MEASURED AT 38 MPH WITH THE HAIL.
1230 AM TSTM WND DMG GARRETT 39.86N 79.06W
04/28/2011 SOMERSET PA 911 CALL CENTER
ONE TREE DOWN
1244 AM HAIL BERLIN 39.92N 78.95W
04/28/2011 E1.00 INCH SOMERSET PA PUBLIC
0115 AM FLASH FLOOD WESTFIELD 41.92N 77.54W
04/28/2011 TIOGA PA EMERGENCY MNGR
SMALL STREAMS OUT OF THEIR BANKS. SOME ROAD WASHOUTS
REPORTED IN WESTFIELD TOWNSHIP.
0115 AM FLASH FLOOD HECTOR 41.86N 77.62W
04/28/2011 POTTER PA EMERGENCY MNGR
SMALL STREAMS OUT OF THEIR BANKS. SOME ROAD WASHOUTS IN
HECTOR TOWNSHIP.
0135 AM HAIL MARTINSBURG 40.31N 78.32W
04/28/2011 E1.25 INCH BLAIR PA PUBLIC
0250 AM TSTM WND DMG CENTRE HALL 40.84N 77.68W
04/28/2011 CENTRE PA 911 CALL CENTER
TREES DOWN.
0250 AM TSTM WND DMG BOALSBURG 40.77N 77.79W
04/28/2011 CENTRE PA 911 CALL CENTER
TREES DOWN.
0257 AM TSTM WND DMG LUCY FURNACE 40.39N 77.89W
04/28/2011 MIFFLIN PA 911 CALL CENTER
TREES DOWN.
0320 AM TSTM WND DMG MCALISTERVILLE 40.63N 77.28W
04/28/2011 JUNIATA PA PUBLIC
TREES DOWN
0400 AM HAIL DAUPHIN 40.37N 76.93W
04/28/2011 E1.00 INCH DAUPHIN PA PUBLIC
0407 AM TSTM WND DMG REBUCK 40.72N 76.75W
04/28/2011 NORTHUMBERLAND PA 911 CALL CENTER
TREE ON HOUSE
0414 AM TSTM WND DMG LECK KILL 40.72N 76.60W
04/28/2011 NORTHUMBERLAND PA 911 CALL CENTER
TREES DOWN
0415 AM TSTM WND DMG BIGLERVILLE 39.93N 77.25W
04/28/2011 ADAMS PA 911 CALL CENTER
TREES DOWN
0455 AM TSTM WND GST MYERSTOWN 40.37N 76.31W
04/28/2011 M62 MPH LEBANON PA TRAINED SPOTTER
TREE DOWN ON HOUSE AS WELL
&&
EVENT NUMBER CTP1100026 CTP1100027 CTP1100029 CTP1100028 CTP1100030
CTP1100031 CTP1100032 CTP1100034 CTP1100035 CTP1100036 CTP1100033
CTP1100044 CTP1100042 CTP1100037 CTP1100038 CTP1100039 CTP1100041
CTP1100043 CTP1100045 CTP1100046 CTP1100048 CTP1100047 CTP1100049
CTP1100050 CTP1100052 CTP1100051 CTP1100058 CTP1100053 CTP1100054
CTP1100061 CTP1100055 CTP1100056 CTP1100057 CTP1100059 CTP1100062
CTP1100064 CTP1100063 CTP1100060 CTP1100065
DANGELOLocal storm report, Apr 28, 5:52 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
552 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM TSTM WND DMG EAST WATERFORD 40.37N 77.60W
04/28/2011 JUNIATA PA 911 CALL CENTER
NUMEROUS TREES DOWN AND BUILDING DAMAGE
&&
EVENT NUMBER CTP1100066
DANGELOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:09 PM EDT | Tornado Warning | CTP | Lycoming, Sullivan | 26 min |
| Apr 27, 8:22 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 53 min |
| Apr 27, 8:46 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Sullivan, Tioga | 44 min |
| Apr 27, 9:14 PM EDT | Special Weather Statement | CTP | York | 31 min |
| Apr 27, 9:32 PM EDT | Special Weather Statement | CTP | Sullivan | 28 min |
| Apr 27, 10:38 PM EDT | Special Weather Statement | CTP | Cambria | 37 min |
| Apr 27, 10:52 PM EDT | Special Weather Statement | CTP | Clearfield | 23 min |
| Apr 27, 11:09 PM EDT | Special Weather Statement | CTP | Clinton | 36 min |
| Apr 27, 11:19 PM EDT | Special Weather Statement | CTP | Cambria, Centre, Clearfield | 41 min |
| Apr 27, 11:25 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton | 37 min |
| Apr 27, 11:59 PM EDT | Special Weather Statement | CTP | Clinton, Lycoming | 46 min |
| Apr 28, 12:14 AM EDT | Special Weather Statement | CTP | Cambria | 31 min |
| Apr 28, 12:19 AM EDT | Special Weather Statement | CTP | Centre, Clinton | 41 min |
| Apr 28, 12:26 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 64 min |
| Apr 28, 12:33 AM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 57 min |
| Apr 28, 12:44 AM EDT | Special Weather Statement | CTP | Centre | 31 min |
| Apr 28, 1:02 AM EDT | Special Weather Statement | CTP | Lycoming | 43 min |
| Apr 28, 1:21 AM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Huntingdon, Mifflin | 39 min |
| Apr 28, 1:29 AM EDT | Special Weather Statement | CTP | Clinton | 31 min |
| Apr 28, 1:35 AM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 25 min |
| Apr 28, 1:42 AM EDT | Flash Flood Warning | CTP | Cameron, Clinton, Lycoming, Potter, Sullivan, Tioga | 4 hr |
| Apr 28, 1:42 AM EDT | Special Weather Statement | CTP | Fulton | 33 min |
| Apr 28, 1:44 AM EDT | Flash Flood Warning | CTP | Bedford, Blair, Cambria, Fulton, Huntingdon, Somerset | 4 hr |
| Apr 28, 1:58 AM EDT | Special Weather Statement | CTP | Clinton | 47 min |
| Apr 28, 2:03 AM EDT | Special Weather Statement | CTP | Mifflin | 42 min |
| Apr 28, 2:19 AM EDT | Special Weather Statement | CTP | Huntingdon | 41 min |
| Apr 28, 2:26 AM EDT | Special Weather Statement | CTP | Franklin | 34 min |
| Apr 28, 2:30 AM EDT | Special Weather Statement | CTP | Clinton | 30 min |
| Apr 28, 2:42 AM EDT | Special Weather Statement | CTP | Clinton | 33 min |
| Apr 28, 2:52 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Cumberland, Franklin, Juniata, Mifflin and 3 more | 53 min |
| Apr 28, 2:55 AM EDT | Areal Flood Advisory | CTP | Centre, Franklin, Juniata, Mifflin, Perry, Snyder and 1 more | 3 hr |
| Apr 28, 3:02 AM EDT | Flash Flood Warning | CTP | Centre | 3 hr |
| Apr 28, 3:03 AM EDT | Special Weather Statement | CTP | Lycoming, Tioga | 42 min |
| Apr 28, 3:11 AM EDT | Special Weather Statement | CTP | Adams, Franklin | 34 min |
| Apr 28, 3:34 AM EDT | Flash Flood Warning | CTP | Franklin | 3 hr |
| Apr 28, 3:37 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Dauphin, Juniata, Lycoming, Montour and 4 more | 38 min |
| Apr 28, 3:39 AM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Montour, Northumberland, York | 3 hr |
| Apr 28, 3:41 AM EDT | Special Weather Statement | CTP | Lycoming | 34 min |
| Apr 28, 3:46 AM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more | 44 min |
| Apr 28, 4:00 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Lycoming, Montour, Northumberland, Schuylkill and 1 more | 60 min |
| Apr 28, 4:12 AM EDT | River Flood Warning | CTP | Lycoming | 41 hr |
| Apr 28, 4:12 AM EDT | River Flood Warning | CTP | Lycoming, Northumberland, Union | 35 hr |
| Apr 28, 4:12 AM EDT | River Flood Warning | CTP | Northumberland, Union | 41 hr |
| Apr 28, 4:12 AM EDT | River Flood Warning | CTP | Northumberland, Union | 41 hr |
| Apr 28, 4:12 AM EDT | River Flood Warning | CTP | Columbia, Montour, Northumberland | 65 hr |
| Apr 28, 4:25 AM EDT | Flash Flood Warning | CTP | Adams, Cumberland, Dauphin, Perry, York | 7 hr |
| Apr 28, 4:28 AM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Schuylkill and 1 more | 47 min |
| Apr 28, 5:14 AM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin, York | 46 min |
| Apr 28, 5:35 AM EDT | Tornado Warning | CTP | Adams, Cumberland, York | 25 min |
| Apr 28, 5:49 AM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Schuylkill | 56 min |
| Apr 28, 6:32 AM EDT | Wind Advisory | CTP | Cambria, Cameron, Clearfield, Elk, McKean, Potter and 2 more | 5 hr |
| Apr 28, 6:47 AM EDT | Areal Flood Advisory | CTP | Columbia, Franklin, Fulton, Huntingdon, Juniata, Lycoming and 7 more | 3 hr |
| Apr 28, 6:53 AM EDT | Severe Thunderstorm Warning | CTP | Lebanon, Schuylkill | 37 min |
| Apr 28, 7:11 AM EDT | Special Weather Statement | CTP | Columbia, Montour, Northumberland, Sullivan | 49 min |
| Apr 28, 7:41 AM EDT | River Flood Warning | CTP | Clinton | 20 hr |
| Apr 28, 7:50 AM EDT | Special Weather Statement | CTP | Dauphin | 25 min |
| Apr 28, 7:54 AM EDT | Special Weather Statement | CTP | Lebanon, York | 36 min |
| Apr 28, 7:59 AM EDT | Special Weather Statement | CTP | York | 46 min |
| Apr 28, 8:04 AM EDT | Special Weather Statement | CTP | Adams | 26 min |
| Apr 28, 8:07 AM EDT | River Flood Warning | CTP | Cumberland, York | 24 hr |
| Apr 28, 8:17 AM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 58 min |
| Apr 28, 8:21 AM EDT | Tornado Warning | CTP | York | 24 min |
| Apr 28, 8:44 AM EDT | Tornado Warning | CTP | Lancaster, York | 14 min |
| Apr 28, 8:54 AM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 66 min |
| Apr 28, 9:30 AM EDT | Tornado Warning | CTP | Lancaster, York | 15 min |
| Apr 28, 9:58 AM EDT | Tornado Warning | CTP | York | 21 min |
| Apr 28, 10:03 AM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 27 min |
| Apr 28, 10:13 AM EDT | Tornado Warning | CTP | Lancaster, York | 32 min |
| Apr 28, 10:26 AM EDT | River Flood Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Union | 45 hr |
| Apr 28, 10:26 AM EDT | River Flood Warning | CTP | Cumberland, Dauphin, Juniata, Lancaster, Northumberland, Perry and 2 more | 48 hr |
| Apr 28, 10:26 AM EDT | River Flood Warning | CTP | Lancaster, York | 63 hr |
| Apr 28, 10:26 AM EDT | River Flood Warning | CTP | Huntingdon | 11 hr |
| Apr 28, 10:35 AM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 10 min |
| Apr 28, 10:49 AM EDT | Special Weather Statement | CTP | Lancaster | 26 min |
| Apr 28, 11:15 AM EDT | Special Weather Statement | CTP | Lancaster | 15 min |
| Apr 28, 12:52 PM EDT | River Flood Warning | CTP | Lycoming | 15 hr |
| Apr 28, 5:55 PM EDT | River Flood Warning | CTP | Dauphin, Lebanon, Schuylkill | 10 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.